Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 7, NWS San Angelo, TX
NWS San Angelo, TX issued this river flood warning at Jun 3, 2021, 3:09 PM CDT for Fisher County, Texas. It took effect at Jun 3, 2021, 5:19 PM CDT. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2021, 3:09 PM CDT (20:09 UTC)
- In effect from
- Jun 3, 2021, 5:19 PM CDT
- Expired
- Jun 3, 2021, 8:25 PM CDT
- In force
- 3 hr
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Fisher County, TX
The radar
The Dyess AFB radar (KDYX), 107 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Clear Fork Brazos River near Roby (ROYT2). The gauge peaked at 8.79 ft at Jun 2, 2021, 3:00 PM CDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08083100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
791
WGUS44 KSJT 032009
FLWSJT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service San Angelo TX
309 PM CDT Thu Jun 3 2021
...The National Weather Service in San Angelo TX has issued a Flood
Warning for the following rivers in Texas...
Clear Fork Brazos River Near Roby affecting Fisher County.
For the Clear Fork Brazos River...including Roby...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
TXC151-040815-
/O.NEW.KSJT.FL.W.0007.210603T2219Z-210604T1400Z/
/ROYT2.1.ER.210603T2219Z.210604T0000Z.210604T0200Z.NO/
309 PM CDT Thu Jun 3 2021
The National Weather Service in San Angelo has issued a
* Flood Warning for
the Clear Fork Brazos River Near Roby.
* Until Friday morning.
* At 12:45 PM CDT Thursday the stage was 15.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this afternoon to a crest of 18.8 feet this evening. It will then
fall below flood stage late this evening.
* Impact...At 18.0 feet, Minor lowland flooding will occur.
* Flood History...This crest compares to a previous crest of 17.5
feet on 04/30/1957.
&&
LAT...LON 3282 10045 3280 10033 3274 10022 3270 10025
3277 10039 3278 10045
$$
211 follow-up statement
208
WGUS84 KSJT 040125
FLSSJT
Flood Statement
National Weather Service San Angelo TX
825 PM CDT Thu Jun 3 2021
...The Flood Warning is cancelled for the following rivers in
Texas...
Clear Fork Brazos River Near Roby affecting Fisher County.
TXC151-040230-
/O.CAN.KSJT.FL.W.0007.000000T0000Z-210604T0125Z/
/ROYT2.1.ER.210603T1848Z.210603T2000Z.210603T2109Z.NO/
825 PM CDT Thu Jun 3 2021
...The Flood Warning for the Clear Fork Brazos River Near Roby has
been cancelled...
The Flood Warning is cancelled for
the Clear Fork Brazos River Near Roby.
* At 7:45 PM CDT Thursday the stage was 6.9 feet.
* Flood stage is 18.0 feet.
* Forecast...The river is expected to fall to 3.2 feet Tuesday
evening.
&&
LAT...LON 3282 10045 3280 10033 3274 10022 3270 10025
3277 10039 3278 10045
$$
21What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this river flood warning went out at Jun 3, 2:33 PM CDT, 36 minutes earlier.
Area forecast discussion, Jun 3, 2:33 PM CDT, 36 minutes before
Area Forecast Discussion National Weather Service San Angelo TX 233 PM CDT Thu Jun 3 2021 ...New SHORT TERM... .SHORT TERM... (This evening through Friday) Issued at 223 PM CDT Thu Jun 3 2021 An upper trough remains over our area this afternoon. With clearing skies and destabilization of the airmass, scattered thunderstorms have developed in the southern Permian Basin and Trans-Pecos areas. The development is along an apparent outflow boundary extending from just east of Wink to just west of Big Lake. Visible satellite imagery also shows an apparent MCV over Fort Stockton. Isolated showers are developing in Sterling County as well. Expect isolated to scattered showers and thunderstorms to develop into our area during the remainder of this afternoon and into this evening. A few stronger pulse type storms are possible. The main hazards from thunderstorms will be dangerous lightning and locally heavy rainfall. A weak closed low is expected to develop over the southern half of our area overnight with a slow eastward drift on Friday. Low rain chances will continue tonight into Friday morning, with isolated to scattered showers and thunderstorms expected by Friday afternoon. The higher Pops and greater coverage will be generally across the area southeast of a Brownwood to Sonora line on Friday. Once again, dangerous lightning and locally heavy rainfall will be the main hazards. The ground is saturated or nearly saturated across some of the area from heavy rainfall during the past week. With a fairly moist airmass and the convection expected to be slow- moving, this may lead to localized flooding. Partly cloudy skies early tonight will become mostly cloudy overnight. Mostly cloudy skies Friday morning will become partly cloudy in the afternoon. Little temperature change is expected, with forecast lows tonight in the lower to mid 60s, and highs Friday in the upper 70s to lower 80s. && .LONG TERM... (Friday night through next Thursday) Issued at 203 PM CDT Thu Jun 3 2021 An upper level low will meander across West Central Texas Friday night through Saturday, then slowly begin to lift north and east on Sunday. The low will aid in the development of isolated to scattered, mainly diurnally driven, showers and thunderstorms Saturday and Sunday. The best rain chances will be across our east and southeast counties. Temperatures through the weekend will continue to be below seasonal normals. Highs will generally be in the low to mid 80s, with overnight lows in the 60s. As the aforementioned upper level low moves toward northeast Texas/eastern Oklahoma, an upper level ridge will build across northern Mexico/far West Texas. This will place the forecast area in general northwest flow aloft. The GFS continues to indicate convection moving southeast across the area Sunday night into Monday morning, along the periphery of the ridge. The ECMWF is drier, so for now have kept PoPs in the slight chance to low end chance category, with the best chances across our eastern counties. Isolated showers and thunderstorms remain in the forecast through the middle of the week, with again the highest chances across our eastern counties. Highs through the middle of next week will continue to be below seasonal normal. Highs will generally be in the mid to upper 80s with overnight lows in the 60s. && .AVIATION... (18Z TAFS) Issued at 1227 PM CDT Thu Jun 3 2021 VFR conditions are expected this afternoon and early tonight. Isolated to scattered showers and a few thunderstorms are possible this afternoon and evening, mainly across the eastern half of the area. Winds will be from the east to southeast. Around Midnight, low cloud development is initially expected over the far southern and southeastern parts of our area. This will be followed by overnight northward expansion of low cloud cover. Low cloud ceilings at our TAF sites are expected to be 1000-2000 ft. By late Friday morning or midday, cloud ceilings should climb above 3000 ft. Isolated to scattered showers may develop late Friday morning. Winds on Friday morning will be mainly from the southeast at 5-10 knots. && .PRELIMINARY POINT TEMPS/POPS... Abilene 62 78 63 78 / 20 30 10 30 San Angelo 61 80 63 82 / 30 40 20 30 Junction 63 78 64 79 / 30 70 40 50 Brownwood 63 78 63 78 / 30 50 20 50 Sweetwater 61 79 62 79 / 20 30 5 10 Ozona 62 78 64 80 / 30 50 20 20 && .SJT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...19 LONG TERM....Daniels AVIATION...19
Hazardous weather outlook, Jun 3, 2:03 PM CDT, 1 hour 6 minutes before
Hazardous Weather Outlook National Weather Service San Angelo TX 203 PM CDT Thu Jun 3 2021 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-041915- Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- 203 PM CDT Thu Jun 3 2021 This Hazardous Weather Outlook is for portions of west central Texas. .DAY ONE...This Afternoon and Tonight Isolated to scattered thunderstorms are expected this afternoon and early evening. The main hazards are locally heavy rainfall and dangerous lightning. Heavy rainfall could cause localized flooding, especially in areas which have received heavy rain during the past several days. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Isolated to scattered thunderstorms are expected each day, primarily during the afternoon and evening hours. The higher chances for thunderstorms will be in eastern and southeastern parts of West Central Texas. The main hazards will be dangerous lightning and heavy rainfall, which may lead to localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:05 PM CDT | Special Weather Statement | SJT | McCulloch | 40 min |
| Jun 2, 7:09 PM CDT | Areal Flood Advisory | SJT | McCulloch, Mason | 3 hr |
| Jun 2, 7:25 PM CDT | Severe Thunderstorm Warning | SJT | San Saba | 50 min |
| Jun 2, 7:28 PM CDT | Flash Flood Warning | SJT | McCulloch | 2 hr |
| Jun 2, 7:45 PM CDT | Special Weather Statement | SJT | Mason | 45 min |
| Jun 3, 1:01 AM CDT | Special Weather Statement | SJT | Irion, Sterling | 59 min |
| Jun 3, 1:40 AM CDT | Areal Flood Advisory | SJT | Irion, Sterling, Tom Green | 110 min |
| Jun 3, 2:17 AM CDT | Areal Flood Advisory | SJT | Irion, Tom Green | 118 min |
| Jun 3, 3:10 AM CDT | Special Weather Statement | SJT | Crockett | 65 min |
| Jun 3, 3:33 AM CDT | Areal Flood Advisory | SJT | Tom Green | 117 min |
| Jun 3, 3:39 AM CDT | Areal Flood Advisory | SJT | Irion | 111 min |
| Jun 3, 4:14 AM CDT | Special Weather Statement | SJT | Crockett, Schleicher, Sutton | 61 min |
| Jun 3, 4:18 AM CDT | Areal Flood Advisory | SJT | Crockett | 117 min |
| Jun 3, 4:25 AM CDT | Areal Flood Advisory | SJT | Crockett | 2 hr |
| Jun 3, 4:32 AM CDT | Areal Flood Advisory | SJT | Schleicher | 3 hr |
| Jun 3, 5:09 AM CDT | Special Weather Statement | SJT | Menard | 66 min |
| Jun 3, 5:13 AM CDT | Areal Flood Advisory | SJT | Sutton | 2 hr |
| Jun 3, 5:19 AM CDT | Areal Flood Advisory | SJT | Menard | 116 min |
| Jun 3, 5:24 AM CDT | Special Weather Statement | SJT | Sutton | 51 min |
| Jun 3, 5:30 AM CDT | Special Weather Statement | SJT | Kimble | 60 min |
| Jun 3, 5:58 AM CDT | Areal Flood Advisory | SJT | Kimble | 2 hr |
| Jun 3, 6:38 AM CDT | Areal Flood Advisory | SJT | Mason | 112 min |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.